# SDR IPXA12M74040

- Difficulty date: June 1, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 58,806 hours, 8,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA7195501
- Condition: Damaged
- Location: Bs 1562-1564
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, FOUR ELONGATED HOLES IN FUSELAGE EXTERNAL SKIN SPLICE STRAP ALONG L48L STA 1562-1564.  REMOVED, FABRICATED, & INSTALLED SECTION OF EXTERNAL SPLICE STRAP ALONG L48L BETWEEN STA 1541-1581 IAW DWG AFA7195, NFA6214, STASA EA 011-5330-01-A3979 REV IR &  EO MD11-5330-47600-A.
